# SDR DALA2020022701451

- Difficulty date: February 26, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 65,277 hours, 51,131 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1431
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON CANTED FRAME STA 1431 LONG 17R AT AFT ACC COMPARTMENT. CANTED FRAME WAS REPLACED PER DOUGLAS DWG 9911841 REV. BY AND DC9/MD80 SRM 51-30-2 AND 51-30-5. CANTED FRAME WAS REPLACED PER DOUGLAS DWG 9911841 REV. BY AND DC9/MD80 SRM 51-30-2 AND 51-30-5. (LP1506359)
